Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convolution equations in certain Banach spaces


Author: Alexander L. Koldobskii
Journal: Proc. Amer. Math. Soc. 111 (1991), 755-765
MSC: Primary 46F25; Secondary 46G12, 47B38
MathSciNet review: 1034886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Banach space $ E$ and $ p > 0$, the following problem is considered: how to identify a finite Borel measure $ \mu $ on $ E$ by means of the potential $ g(a) = \int_E {\vert\vert x - a\vert{\vert^p}d\mu (x),a \in E} $. The solution for infinite-dimensional Hilbert spaces is based on limit correlations between the Fourier transforms of finite-dimensional restrictions of $ g$ and $ \vert\vert x\vert{\vert^p}$. For finite-dimensional subspaces of $ {L_p}$, the Levy representation of norms is used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F25, 46G12, 47B38

Retrieve articles in all journals with MSC: 46F25, 46G12, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1034886-1
PII: S 0002-9939(1991)1034886-1
Article copyright: © Copyright 1991 American Mathematical Society